# SDR DL777021380

- Difficulty date: November 26, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 12,577 hours, 2,484 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: C
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT APPLICATION OF TAKE OFF POWER CREW RECEIVED CONFIGURATION SPEEDBRAKE EICAS WARNING AND ASSOCIATED AURAL WARNING CREW DISCONNECTED T/O BELOW 5 KTS.  PERFORMED MAT TEST ON WARNING ELECTRONICS SYSTEM AND SPEED BRAKE TEST. NO DEFECTS NOTED  NO MESSAGES OR FAULTS AT THIS TIME.
